# SDR REXA2016070201311

- Difficulty date: July 2, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BETWEEN FS 672 TO FS 720.85 IS CORRODED, MULTIPLE AREAS.  R & R SEAT TRACK IAW REO 670-53-00-343, SRM 51-40-11-001-001-A01 AND AMM 53-00-49-400-801-A07.
